Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1643-1653
http://dx.doi.org/10.1155/IJMMS.2005.1643

Convergence of implicit iterates with errors for mappings with unbounded domain in Banach spaces

1Department of Mathematics, Islamia University, Bahawalpur 63100, Pakistan
2Department of Mathematical and Computing Science, Tokyo Institute of Technology, Tokyo 152-8552, Japan
3Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 13 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hafiz Fukhar-Ud-Din and Abdul Rahim Khan, “Convergence of implicit iterates with errors for mappings with unbounded domain in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1643-1653, 2005. https://doi.org/10.1155/IJMMS.2005.1643.